Existence of the Unique kT-periodic Solution for One Class of Nonlinear Systems

Research output

Original languageEnglish
Pages (from-to)136-142
JournalЖУРНАЛ СИБИРСКОГО ФЕДЕРАЛЬНОГО УНИВЕРСИТЕТА. СЕРИЯ: МАТЕМАТИКА И ФИЗИКА
Volume6
Issue number1
Publication statusPublished - 2013

Cite this

@article{efacda02201d4f0890fde06a1ced671a,
title = "Existence of the Unique kT-periodic Solution for One Class of Nonlinear Systems",
author = "V.V. Yevstafyeva",
year = "2013",
language = "English",
volume = "6",
pages = "136--142",
journal = "ЖУРНАЛ СИБИРСКОГО ФЕДЕРАЛЬНОГО УНИВЕРСИТЕТА. СЕРИЯ: МАТЕМАТИКА И ФИЗИКА",
issn = "1997-1397",
publisher = "Siberian Federal University",
number = "1",

}

TY - JOUR

T1 - Existence of the Unique kT-periodic Solution for One Class of Nonlinear Systems

AU - Yevstafyeva, V.V.

PY - 2013

Y1 - 2013

M3 - Article

VL - 6

SP - 136

EP - 142

JO - ЖУРНАЛ СИБИРСКОГО ФЕДЕРАЛЬНОГО УНИВЕРСИТЕТА. СЕРИЯ: МАТЕМАТИКА И ФИЗИКА

JF - ЖУРНАЛ СИБИРСКОГО ФЕДЕРАЛЬНОГО УНИВЕРСИТЕТА. СЕРИЯ: МАТЕМАТИКА И ФИЗИКА

SN - 1997-1397

IS - 1

ER -